American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] Mayumi Morimoto and Shiro Goto. Non-Cohen-Macaulay symbolic blow-ups for space monomial curves . Proc. Amer. Math. Soc. 116 (1992) 305-311. MR 1095226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Edoardo Ballico. Points not as hyperplane sections of projectively normal curves . Proc. Amer. Math. Soc. 112 (1991) 343-346. MR 1052870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Luchezar L. Avramov and Hans-Bjørn Foxby. Gorenstein local homomorphisms. Bull. Amer. Math. Soc. 23 (1990) 145-150. MR 1020605.
Abstract, references, and article information   
View Article: PDF

[34] Mutsumi Amasaki. Application of the generalized Weierstrass preparation theorem to the study of homogeneous ideals . Trans. Amer. Math. Soc. 317 (1990) 1-43. MR 992603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Edoardo Ballico. A characterization of the Veronese surface . Proc. Amer. Math. Soc. 105 (1989) 531-534. MR 953737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Michel Van den Bergh. Trace rings of generic matrices are Cohen-Macaulay . J. Amer. Math. Soc. 2 (1989) 775-799. MR 1001850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Mei-Chu Chang. Buchsbaum subvarieties of codimension 2 in $\mathbf{P}^ n$. Bull. Amer. Math. Soc. 19 (1988) 269-272. MR 940485.
Abstract, references, and article information   
View Article: PDF

[38] Lê Tuân Hoa and Ngô Viêt Trung. Corrigendum to: ``Affine semigroups and Cohen-Macaulay rings generated by monomials'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 298} (1986), no.\ 1, 145--167; MR0857437 (87j:13032)] . Trans. Amer. Math. Soc. 305 (1988) 857. MR 924781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Ngô Viêt Trung and Lê Tuân Hoa. Affine semigroups and Cohen-Macaulay rings generated by monomials . Trans. Amer. Math. Soc. 298 (1986) 145-167. MR 857437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Juan Migliore. On linking double lines . Trans. Amer. Math. Soc. 294 (1986) 177-185. MR 819941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] E. D. Davis, A. V. Geramita and F. Orecchia. Gorenstein algebras and the Cayley-Bacharach theorem . Proc. Amer. Math. Soc. 93 (1985) 593-597. MR 776185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Andrew R. Kustin and Matthew Miller. Deformation and linkage of Gorenstein algebras . Trans. Amer. Math. Soc. 284 (1984) 501-534. MR 743730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Lex E. Renner. Cohen-Macaulay algebraic monoids . Proc. Amer. Math. Soc. 89 (1983) 574-578. MR 718975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Craig Huneke. Strongly Cohen-Macaulay schemes and residual intersections . Trans. Amer. Math. Soc. 277 (1983) 739-763. MR 694386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Paul H. Edelman. The Bruhat order of the symmetric group is lexicographically shellable . Proc. Amer. Math. Soc. 82 (1981) 355-358. MR 612718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] V. Lakshmibai, C. Musili and C. S. Seshadri. Geometry of $G/P$. Bull. Amer. Math. Soc. 1 (1979) 432-435. MR 520081.
Abstract, references, and article information   
View Article: PDF

[47] Melvin Hochster. Some applications of the Frobenius in characteristic 0. Bull. Amer. Math. Soc. 84 (1978) 886-912. MR 0485848.
Abstract, references, and article information   
View Article: PDF

[48] George R. Kempf. Images of homogeneous vector bundles and varieties of complexes. Bull. Amer. Math. Soc. 81 (1975) 900-901. MR 0384817.
Abstract, references, and article information   
View Article: PDF

[49] Melvin Hochster and Joel L. Roberts. Actions of reductive groups on regular rings and Cohen-Macaulay rings. Bull. Amer. Math. Soc. 80 (1974) 281-284. MR 0330157.
Abstract, references, and article information   
View Article: PDF

[50] Jacob Barshay. Determinantal varieties, monomial semigroups, and algebras associated with ideals . Proc. Amer. Math. Soc. 40 (1973) 16-22. MR 0318137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 50 of 50 found      Go to page: 1 2